# SDR C2XA04IA160

- Difficulty date: November 27, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 6,286 hours, 5,597 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230
- Part serial: 219205
- Condition: Dirty
- Location: Nr 1 Engine
- Part time: 13,285 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3439, MEM TO IAH, THE CREW REPORTED THAT THE ENGINE ONE FIRE LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT AT LOW POWER SETTINGS. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT.  DISCONNECTED, CLEANED AND RE-CONNECTED THE NUMBER ONE ENGINE FIRE LOOP.  OPERATIONAL CHECKS WERE PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
